I have taken Zoloft for 11days, with a slow increase from 12.5 mg to .25 mg for the last 3 days. I feel my anxiety has increased, don't have the desire to do anything. I took xanax .25 mg last night and early this morning. Is taking xanax 3 x a day help me until I reach my theraputic level. My theraputic level is 50 mg which won't be for 2 weeks. Has any once else felt this way?
Yes the xanax will help. It is common to feel anxiety when starting an antidepressant. Try not to take the xanax more than 2-3 weeks as it becomes habit forming rather quickly and if you take it everyday you may need to taper off of it and if you need to taper do it slow so not to experience any withdrawal. With all that said you may not have a problem coming off xanax as we are all different. If there is anything else I can help with let me know. I hope you are feeling better soon..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2017 • 31 answers
Updated 22 May 2016 • 6 answers
Updated 23 Jun 2014 • 1 answer
Updated 18 Dec 2014 • 4 answers
Updated 6 Sep 2015 • 2 answers